Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

A robust multivariate Birnbaum-Saunders distribution: EM estimation

Texto completo
Autor(es):
Romeiro, Renata G. [1] ; Vilca, Filidor [1] ; Balakrishnan, N. [2]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Estadual Campinas, Dept Estat, Caixa Postal 6065, Sao Paulo - Brazil
[2] McMaster Univ, Dept Math & Stat, Hamilton, ON - Canada
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: STATISTICS; v. 52, n. 2, p. 321-344, 2018.
Citações Web of Science: 2
Resumo

We propose here a robust multivariate extension of the bivariate Birnbaum-Saunders (BS) distribution derived by Kundu et al. {[}Bivariate Birnbaum-Saunders distribution and associated inference. J Multivariate Anal. 2010;101:113-125], based on scale mixtures of normal (SMN) distributions that are used for modelling symmetric data. This resulting multivariate BS-type distribution is an absolutely continuous distribution whose marginal and conditional distributions are of BS-type distribution of Balakrishnan et al. {[}Estimation in the Birnbaum-Saunders distribution based on scalemixture of normals and the EM algorithm. Stat Oper Res Trans. 2009;33:171-192]. Due to the complexity of the likelihood function, parameter estimation by direct maximization is very difficult to achieve. For this reason, we exploit the nice hierarchical representation of the proposed distribution to propose a fast and accurate EM algorithm for computing the maximum likelihood (ML) estimates of the model parameters. We then evaluate the finite-sample performance of the developed EM algorithm and the asymptotic properties of the ML estimates through empirical experiments. Finally, we illustrate the obtained results with a real data and display the robustness feature of the estimation procedure developed here. (AU)

Processo FAPESP: 13/25935-2 - Modelo de regressão bivariado birnbaum-saunders
Beneficiário:Renata Guimarães Romeiro Agostinho
Linha de fomento: Bolsas no Brasil - Doutorado